# SDR USA2002F00047

- Difficulty date: June 1, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 2 ENGINE EGT RED LIGHT ILLUMINATED AS EGT WENT TO 1,067 DEGREES.  CREW REDUCED THROTTLE AND EGT RETURNED TO NORMAL.  ALL OTHER ENGINE INDICATIONS WERE WITHIN NORMAL LIMITS.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 2 ENGINE EGT HARNESS CONNECTION AT FORWARD JUNCTION NR 9 UPPER/LOWER HARNESS LOOSE.  REMOVED AND REPLACED JUNCTION (PN CA 152-01) AND CONNECTOR.  PERFORMED ENGINE RUN.  ENGINE NR 2 EGT CHECKS GOOD.
